JournalszaaVol. 12, No. 3pp. 585–590

Asymptotic Developments of the Solutions of the Translation Equation

  • Lothar Berg

    Universität Rostock, Germany
Asymptotic Developments of the Solutions of the Translation Equation cover
Download PDF

Abstract

For the solutions of the translation equation a special asymptotic development is considered. It is shown that the coefficients of this development can be determined by linear recursion formulas. An example illustrates the results.

Cite this article

Lothar Berg, Asymptotic Developments of the Solutions of the Translation Equation. Z. Anal. Anwend. 12 (1993), no. 3, pp. 585–590

DOI 10.4171/ZAA/546